# SDR DALA2018070304402

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 63,632 hours, 27,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR ARMED LIGHT WILL NOT COME ON WHEN DOOR IS ARMED. FOUND DEBRIS STUCK BY 1R DOOR GIRT BAR REMOVED DEBRIS. ALL CHKS NORMAL. REF AMM 25-66.
